Loading Events

« All Events

  • This event has passed.

Full Members Social Ride – Sunday 4th February 2024

February 4 @ 09:00 - 17:00

To The Rowdy Cow for lunch, via The Den at Thorner’s Farm for Coffee and cake

For our February ride we have chosen a circular route that takes in two lesser known watering holes, with the benefit that the ride is on well used, mostly main roads.

The weather at this time of year is always variable, so our rideout this month has been specially chosen to have short sections on good roads and familiar routes, with the emphasis on a warm welcome at each location.

Meeting as usual at 9 for a 9.30 departure behind Dorchester Honda (DT1 1RD), we will start the day by going to The Den at Thorner’s Farm for our first stop. Although this leg is only a little over an hour, but we will have worked up a need for a nice hot drink and perhaps a piece of cake? when we get there!

After tea and a chat, we’re then off on open roads to the Rowdey Cow Café where we will find a glorious selection of hot food – ranging from paninis to a full Sunday roast – served in the glass fronted restaurant with spectacular views of Roundway Hill and the surrounding farmland

Suitably refreshed by lovely food and a good natter, we’ll then start the journey home. As a number of riders hail from the west of the county, we’ll pause briefly at Blandford Forum for fuel and a chance to say goodbye to them, before returning to Dorchester at around 4 pm. This will give the rest of us time to get home before it gets dark just after 5 O’clock

The priority on all rides is to have fun safely. As with the January ride where over 20 riders came, we will postpone for a week if the temperature is too low or conditions dictate, but the intention is to try and go even if it is raining. However, that decision will only be taken a few days before, so watch your email and WhatsApp for updates. Not on WhatsApp? – email social@dwdam.org.uk with your number and we’ll put you on!

Look forward to seeing you there!

Approximate riding time (excluding stops): 4 hours

Approximate mileage: 140 miles

The ride is open to:   Full Members and Pillions.

Route and timings

09:00      Meet behind the Honda garage in Dorchester (the old CW site DT1 1RD) for pre-ride briefing

09:30      Depart and ride to the Den at Thorner’s Farm, (39 miles – 1hr 20 minutes)

10:50      Coffee and cake stop at the Den (40 minutes)

11:30      Depart and ride to the Rowdey Cow for lunch (35 miles – 1hr)

12:30      Lunch (90 minutes)

14:00      Depart and ride back to Blanford Forum (48 miles – 1hr 30)

15:30      Fuel stop and head back in Dorchester by 4pm

 

Details

Date:
February 4
Time:
09:00 - 17:00
Copyright © 2024 DWDAM